Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Homotopy theory of $G$–diagrams and equivariant excision

Emanuele Dotto and Kristian Moi

Algebraic & Geometric Topology 16 (2016) 325–395
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, 189, Cambridge Univ. Press (1994) MR1294136
2 G Biedermann, B Chorny, O Röndigs, Calculus of functors and model categories, Adv. Math. 214 (2007) 92 MR2348024
3 G Biedermann, O Röndigs, Calculus of functors and model categories, II, Algebr. Geom. Topol. 14 (2014) 2853 MR3276850
4 A J Blumberg, Continuous functors as a model for the equivariant stable homotopy category, Algebr. Geom. Topol. 6 (2006) 2257 MR2286026
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
6 W Chachólski, J Scherer, Homotopy theory of diagrams, 736, Amer. Math. Soc. (2002) MR1879153
7 E Dotto, Equivariant calculus of functors and 2–analyticity of real algebraic K–theory, J. Inst. Math. Jussieu (2015)
8 D Dugger, Combinatorial model categories have presentations, Adv. Math. 164 (2001) 177 MR1870516
9 D Dugger, D C Isaksen, Topological hypercovers and 𝔸1–realizations, Math. Z. 246 (2004) 667 MR2045835
10 D Dugger, B Shipley, Enriched model categories and an application to additive endomorphism spectra, Theory Appl. Categ. 18 (2007) 400 MR2342167
11 A D Elmendorf, Systems of fixed point sets, Trans. Amer. Math. Soc. 277 (1983) 275 MR690052
12 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
13 T G Goodwillie, Calculus, II : Analytic functors, K–Theory 5 (1991/92) 295 MR1162445
14 T G Goodwillie, Calculus, III : Taylor series, Geom. Topol. 7 (2003) 645 MR2026544
15 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
16 S Jackowski, J Słomińska, G–functors, G–posets and homotopy decompositions of G–spaces, Fund. Math. 169 (2001) 249 MR1852128
17 G M Kelly, Structures defined by finite limits in the enriched context, I, Cahiers Topologie Géom. Différentielle 23 (1982) 3 MR648793
18 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
19 J P May, Classifying spaces and fibrations, 155, Amer. Math. Soc. (1975) MR0370579
20 J P May, Enriched model categories and presheaf categories, preprint (2013) arXiv:1110.3567
21 C Rezk, A streamlined proof of Goodwillie’s n–excisive approximation, Algebr. Geom. Topol. 13 (2013) 1049 MR3044601
22 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
23 S Schwede, Spectra in model categories and applications to the algebraic cotangent complex, J. Pure Appl. Algebra 120 (1997) 77 MR1466099
24 S Schwede, Lecture notes on equivariant stable homotopy theory, unpublished (2013)
25 B Shipley, A convenient model category for commutative ring spectra, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory" (editors P Goerss, S Priddy), Contemp. Math. 346, Amer. Math. Soc. (2004) 473 MR2066511
26 M Stephan, Elmendorf’s theorem for cofibrantly generated model categories, Master’s thesis, ETH Zurich (2010)
27 J Thévenaz, P J Webb, Homotopy equivalence of posets with a group action, J. Combin. Theory Ser. A 56 (1991) 173 MR1092846
28 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
29 R Villarroel-Flores, Equivariant homotopy type of categories and preordered sets, PhD thesis, University of Minnesota (1999) MR2699714
30 R Villarroel-Flores, The action by natural transformations of a group on a diagram of spaces, preprint (2004) arXiv:math/0411502v1
31 F Waldhausen, Algebraic K–theory of spaces, from: "Algebraic and geometric topology" (editors A Ranicki, N Levitt, F Quinn), Lecture Notes in Math. 1126, Springer (1985) 318 MR802796